# SDR AALA960270

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 684
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SMALL HOLE IN BELLY SKIN BELOW FORWARD CARGO AREA CAUSED BY CORROSION.  CUT OUT CORROSION, REPLACED CUT OUT PER SRM 53-30-3, PAGES 14B, 14C, AND 14D.  INSTALLED 2024-T3 0.071 DOUBLER.   TST:  62,772 HRS.  CYCLES, 41,734. (X)
